MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-SX1
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch sx endoscopic suture system was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2025.During the procedure, the straps on the distal end of the device broke, resulting in endcap detachment.The procedure was completed with a new overstitch device.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 device code a0501 is being used to capture the reportable event of endcap detachment.
 
Additional Manufacturer Narrative
Block h6: device code a0501 is being used to capture the reportable event of endcap detachment.Block h11: the returned overstitch device was analyzed.The device was returned without the anchor exchange.During visual inspection, it was observed that one endcap strap was broken, while the other was detached and not returned.Additionally, it was noted that the device should have a total of five sheath straps; however, only two were present, and three were detached and not returned.For this reason, there is enough evidence to confirm the events reported of "cap detachment of device or device component" and "strap break".Most likely, procedural factors as handling of the device and the technique used by the physician (force applied), could have resulted in the damages encountered in the device.For this reason, this event is catalogued as "adverse event related to procedure" because the adverse event occurred during the procedure and the device had no influence on event.A risk review of the overstitch ess sx was completed and confirmed that the events of cap detachment of device or device component, sheath strap damaged and strap break were defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.There is no evidence the device was improperly used per the instructions for use (ifu), and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.
 
Event or Problem Description

Brand Name
OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23572170
Report Number3005099803-2025-05630
Device Sequence Number10129104
Product Code OCW
UDI-Device Identifier20811955020715
UDI-Public(01)20811955020715(11)241111(17)271031(10)2024110181
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K210266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-SX1
Device Catalogue NumberESS-G02-SX1
Device Lot Number2024110181
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown